Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An inequality connected with the growth of entropy


Author: W. A. Day
Journal: Quart. Appl. Math. 53 (1995), 187-198
MSC: Primary 80A10; Secondary 80A20
DOI: https://doi.org/10.1090/qam/1315455
MathSciNet review: MR1315455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Ziff, S. D. Merajver, and G. Stell, Approach to equilibrium of a Boltzmann-equation solution, Phys. Rev. Lett. 47, 1493-1496 (1981)
  • [2] E. H. Lieb, Comment upon ``Approach to equilibrium of a Boltzmann-equation solution", Phys. Rev. Lett. 48, 1057 (1982)
  • [3] S. Simons, On entropy production for an isolated system, J. Phys. A. (General Physics) 4, 11-16 (1971)
  • [4] W. A. Day, Entropy and partial differential equations, Pitman Research Notes in Mathematics Series No. 295, Longman Scientific and Technical, Harlow, UK, 1993
  • [5] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2nd edition, Cambridge University Press, London and New York, 1952

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A10, 80A20

Retrieve articles in all journals with MSC: 80A10, 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/1315455
Article copyright: © Copyright 1995 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website